• stiffness in legs

    Asked by Debdawn64 on Monday, June 16, 2014

    stiffness in legs

    I am down to 2 more Herceptin treatments and I the stiffness in my legs has gotten much worse. If I am walking a while, it loosens up and I can even jog. Initially, my legs and feet are stiff and painful when first getting up from sitting position.

    6 Answers from the Community

    6 answers
    • ChildOfGod4570's Avatar
      ChildOfGod4570

      I experience the same thing only since I started taking Tamoxifen. When I first get out of bed in the morning or get up from a chair, my legs are stiff; however, once I get going, it doesn't last long at all. HUGS and God bless!

      almost 7 years ago
    • junie1's Avatar
      junie1

      have you discussed this with your doctors or nurses? When my daughter experienced anything out of the ordinary,, while on treatments, we would contact the doctor's office.. they would let us know if the situation deemed attention right away, or if maria could take something over the counter for it.. sometimes we felt as if we was a nusance, but the doctor's said,, no, call anytime.
      I do hate that feeling, when you get up,, even after just sitting awhile,, and we walk or stand , and it is uncomfortable till the body gets going..
      Hope it is temporary for you...

      almost 7 years ago
    • beachbum5817's Avatar
      beachbum5817

      I am having the same problem, and I am not even halfway through my Herceptin. My leg muscles feel tight all the time. Have you found anything that helps? I started back to the gym yesterday to ride the bike, but I didn't last more than 10 minutes. It got too painful. I will try again today.

      almost 7 years ago
    • PinkPickle's Avatar
      PinkPickle

      Ouch! I finished treatment in April 2011 and it took a few months to get rid of the leg cramp/stiffness I experienced. I walked every day I could during and after treatment. It did help but getting started was never easy. Make sure to talk to your oncologist and the nurses. T hey may be able to get you into a physical Therapy program!
      Good luck and good health to you!

      almost 7 years ago
    • Liha's Avatar
      Liha

      I have that also after I first stand. I try to stand up for awhile before I start walking and at first walk like Frankenstein! lol I've had it over a year now but I'm still in treatment (leukemia). Had a friend being treated for a different cancer, liver, and she had it too. Different chemo/different treatments.

      almost 7 years ago
    • Debdawn64's Avatar
      Debdawn64

      It seems I'm not alone with the stiffness. Thanks ladies, I hope yours get better. I know exercise has to help, it is rough to get started though. I'm talking to my oncologist on Friday, if I find out anything I will let you know.

      almost 7 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more ductal carcinoma in situ (dcis) questions.  Also, don't forget to check out our Ductal carcinoma in situ (DCIS) page.